# SDR 9518246305

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR PATH EMERGENCY LIGHTS BETWEEN SEAT ROWS 36L TO 42L WERE FOUND INOPERATIVE.  RECONNECTED LOOSE CONNECTOR PINS AT ROW 36L AND OPERATIONAL CHECK OK.
